It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Fibromyalgia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-11-2011, 12:16 PM   #1
Junior Member
(male)
 
Join Date: Jun 2011
Location: oklahoma city ok
Posts: 37
wildkingdom HB User
new symptom

things had been going wellish for a while. have added cymblta to lyrica and continue lortabs.
now i have begun having fasciculations(sp), random muscle movement in the legs. kinda funny to watch but they keep my legs worn out. had all my vitamin and mineral levels checked and everything is fine there. waiting for the nuerologist to schedule an appointment for me.
anyone run into this problem or do i have something other than fibro and we are just getting around to finding it?
probably just another twist of fibro as the info i've read about this it shouldn't cause pain, maybe cramps but not the fibro type aches and pains i get.
thanks all

 
Old 09-11-2011, 12:49 PM   #2
Veteran
(female)
 
dee088's Avatar
 
Join Date: Apr 2011
Location: roseville michigan USA
Posts: 459
dee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB User
Re: new symptom

Hi Wildkingdon, Your jerks, movement, weird things with your legs is a symptom from Cymbalta. There is a chance it can become permenet. I had the same thing happen to me after two week on Cymbalta. By the way I do not have fibromyalgia. The Cymbalta caused my legs to jerk and my arms also. I had alot of things thrown involentary. Mainly glasses and astrays. I stoppped the drug and it took awhile to get back to normal. I hope this helps. Oh, I was taking Cymbalta for depression. Take care

 
Sponsors Lightbulb
   
Old 09-11-2011, 03:39 PM   #3
Senior Veteran
(female)
 
kirstee's Avatar
 
Join Date: Oct 2005
Location: Montrose, Colorado
Posts: 1,136
kirstee HB Userkirstee HB Userkirstee HB Userkirstee HB Userkirstee HB Userkirstee HB Userkirstee HB Userkirstee HB Userkirstee HB Userkirstee HB Userkirstee HB User
Re: new symptom

Your symptom may be due to restless legs syndrom which is a common trait of FMS.

Kirstee

 
Old 09-12-2011, 02:42 PM   #4
Member
(female)
 
dakaboston's Avatar
 
Join Date: Sep 2011
Location: Oklahoma, USA
Posts: 57
dakaboston HB Userdakaboston HB Userdakaboston HB Userdakaboston HB Userdakaboston HB User
Re: new symptom

Talk to your doc before you stop Cymbalta. It COULD be a side effect. Usually it happens with all your limbs and not legs if it is a side effect. Again, talk to your doc, hon. There are several options other than just quitting the Cymbalta. It could be more dangerous to suddenly stop the Cymbalta than to keep taking it til you get to your doc. Good luck!

 
Old 09-12-2011, 11:31 PM   #5
Senior Veteran
(female)
 
Join Date: Aug 2010
Location: Oregon
Posts: 1,466
thefarm HB Userthefarm HB Userthefarm HB Userthefarm HB Userthefarm HB Userthefarm HB Userthefarm HB Userthefarm HB Userthefarm HB Userthefarm HB Userthefarm HB User
Re: new symptom

I get twitching & jerking I'm my feet, toes & legs... Also my hands, fingers & today my neck & jaw... I took cymbolta in the beginning but had this even before that... I figured it was just a fibro symptom
__________________
~♥Tori♥~
Fatigue & Derealization (PTSD?) 1999
Hypothyroid~ 2003
Back injury~ 2005
Severe Degenerative Disk, Arthritis, Mild Scoliosis.
Fibromyalgia diagnosed 2009
Neuropathy
Migraines?

 
Old 09-13-2011, 12:40 AM   #6
Veteran
(female)
 
dee088's Avatar
 
Join Date: Apr 2011
Location: roseville michigan USA
Posts: 459
dee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB User
Re: new symptom

Maybe this is a part of Fibro symptoms. I do not have it but what I wrote in my previous did happen to me from that pill.

 
Old 09-13-2011, 12:21 PM   #7
Veteran
(female)
 
elle45's Avatar
 
Join Date: Apr 2008
Location: Cape Coral Fl
Posts: 305
elle45 HB Userelle45 HB Userelle45 HB User
Re: new symptom

It is called Myoclonis (sp) it is a very common symptom of fibro due to the over active nerves. A good amount of us on here get it too. Cymbalta and some other anti- depressants, and fibro can also cause rls, and myoclonis.
It is one of the worse symptoms for me. Right now I am having a horrible time trying to walk. And sleeping at night is impossible due to these symptoms.

 
The following user gives a hug of support to elle45:
dee088 (09-13-2011)
Old 09-27-2011, 07:26 PM   #8
Junior Member
(male)
 
Join Date: Jun 2011
Location: oklahoma city ok
Posts: 37
wildkingdom HB User
Re: new symptom

thanks for all the posts. been gone for a bit-dealing. have been tested and sent to nuerologist. so far benign fasciculations. my CK test was on the high end of normal range. all othr test were good. these were sed rate and thyroid.
going in friday for a test on my leg nerves. EM something the other.
anyone been thru this one? better yet "who" has been thru it?
the one thing that is different than most here is i just get a twitch in my muscles, very few jerks. still causes elevated leg pain.

 
Old 09-27-2011, 11:23 PM   #9
Veteran
(female)
 
dee088's Avatar
 
Join Date: Apr 2011
Location: roseville michigan USA
Posts: 459
dee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB Userdee088 HB User
Re: new symptom

Hi wildkingdom, if the test is what I think it is (EMG? maybe) where they stick a needle and shoot an electric current thru it the check nerves. I did not like it at all but it is bearable. It is very uncomfortable. But it needs to be done and really is not that bad. I had worse. Good Luck you'll do fine

 
Old 09-28-2011, 12:19 PM   #10
Junior Member
(female)
 
Join Date: Sep 2011
Location: Northern California
Posts: 18
sharonys HB User
Re: new symptom

I had an EMG (kind of painful) and nerve conduction test done by my Neurologist many years ago. At the time he was testing me for Neuropathy...which I do have.

I also have twitching in my legs. I take Cymbalta, but the twitching began before I started taking the Cymbalta. I took Seroquel for a period of time to aide with sleep, but did develop RLS as a side effect. I would never take Seroquel again! I haven't had, to my knowledge, any side effects from Cymbalta.

 
Old 10-01-2011, 09:18 AM   #11
Junior Member
(male)
 
Join Date: Jun 2011
Location: oklahoma city ok
Posts: 37
wildkingdom HB User
Re: new symptom

well, the test all came out fine-really no fun at all still have pain at some of the test points today-nothing wrong in this area. i go in for an MRI of the lower spine next week. neuro still keeps saying it may just be part of fibro but he want to check a few more things before we leave it at that.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
wierd symptom ??? Dogcrazie3 Fibromyalgia 34 06-29-2011 11:24 PM
new symptom, restless legs gorgee Fibromyalgia 14 03-13-2008 08:32 AM
Symptom Information ~ Pain? Amy26 Fibromyalgia 19 10-09-2007 08:23 AM
Concerned about new strange symptom. Please advise mletters Fibromyalgia 8 05-13-2005 07:08 PM
FM symptom list Wittesea Fibromyalgia 7 12-19-2003 10:39 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ambien
Cymbalta
Effexor
Elavil
Flexeril
  Neurontin
Percocet
Tylenol
Ultram
Vicodin




TOP THANKED CONTRIBUTORS



bluelakelady (372), WoodsWalker (132), thefarm (111), Glojer (103), tooolgrl (94), biogirl71 (88), janewhite1 (85), kirstee (60), monalisa24 (55), tmrots (41)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:00 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!